# SDR 99ZZZX2207

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113ND
- Make and model: Piper PA-28-161
- Aircraft serial: 2841216
- Propeller: Snsnch 74DM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulhead
- Part number: 87325010
- Condition: Cracked
- Location: Spinner
- Part time: 9,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SPINNER DURING PHASE INSPECTION, FOUND FORWARD SPINNER BULKHEAD CRACKED.  CRACK RADIATED FROM A SPINNER MOUNTING SCREW NUTPLATE RIVET, OUTBOARD TO EDGE AND INBOARD TOWARD PROPELLER BOLT HOLES.  EXAMINATION OF SPINNER SCREW WASHERS FOUND ONE TOTALLY DETERIORATED WHICH MAY HAVE BEEN A CONTRIBUTING FACTOR.
